Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 6, 2011, 3:32 PM EST for Berks County, Monroe County, Pennsylvania. It was in force for 41 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2011, 3:32 PM EST (20:32 UTC)
- Expired
- Apr 17, 2011, 1:30 AM EDT
- In force
- 41 days
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berks County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 137 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
164
WGUS41 KPHI 062032
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EST SUN MAR 6 2011
PAC089-070230-
/O.NEW.KPHI.FA.W.0001.110306T2032Z-110307T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
332 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 930 PM EST
* AT 330 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
HEAVY RAIN FALLING OVER THE COUNTY. THUS FAR...AS MUCH AS ONE AND
THREE-QUARTERS OF AN INCH OF RAIN HAS FALLEN. ADDITIONAL RAINFALL
LATER THIS AFTERNOON AND THIS EVENING WILL RESULT IN STREAMS AND
CREEKS RISES OUT OF THEIR BANKS. IN ADDITION...ROAD FLOODING AND
FLOODING OF POOR DRAINAGE AREAS CAN BE EXPECTED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4125 7515 4123 7513 4116 7516 4114 7508
4108 7504 4104 7506 4093 7523 4086 7540
4086 7548 4098 7553 4099 7550 4104 7556
4113 7559 4124 7549
$$
HAYES4 follow-up statements
351
WGUS41 KPHI 162129
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT SAT APR 16 2011
PAC011-170530-
/O.NEW.KPHI.FA.W.0001.110416T2129Z-110417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
529 PM EDT SAT APR 16 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
BERKS COUNTY IN EASTERN PENNSYLVANIA...
* UNTIL 130 AM EDT SUNDAY
* AT 524 PM EDT UP TO ONE INCH OF RAIN HAS FALLEN ACROSS THE WESTERN
PORTION OF THE COUNTY IN THE LAST HOUR OR TWO. AN ADDITIONAL ONE TO
TWO INCHES IS EXPECTED OVER THE NEXT FEW HOURS AND MAY CAUSE
FLOODING ACROSS THE AREA...ESPECIALLY IN URBANIZED AREAS AND ALONG
SMALLER CREEKS AND STREAMS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4044 7554
4025 7571 4014 7589 4036 7621 4036 7624
4047 7640 4050 7644
$$
ROBERTSON495
WGUS81 KPHI 162320
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
720 PM EDT SAT APR 16 2011
PAC011-170530-
/O.CON.KPHI.FA.W.0001.000000T0000Z-110417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
720 PM EDT SAT APR 16 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT SUNDAY FOR
URBAN AREAS AND SMALL STREAMS IN BERKS COUNTY...
AT 714 PM EDT ONE TO TWO INCHES OF RAIN HAS FALLEN ACROSS MUCH OF
THE COUNTY. WITH MORE SHOWERS AND ISOLATED THUNDERSTORMS APPROACHING
FROM THE WEST...AN ADDITIONAL INCH OR MORE MAY FALL ACROSS THE AREA
AND IS EXPECTED TO CONTINUE TO CAUSE FLOODING...ESPECIALLY IN
URBANIZED AREAS AND ALONG SMALLER CREEKS AND STREAMS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4044 7554
4025 7571 4014 7589 4036 7621 4036 7624
4047 7640 4050 7644
$$
ROBERTSON711
WGUS81 KPHI 170313
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT SAT APR 16 2011
PAC011-170530-
/O.CON.KPHI.FA.W.0001.000000T0000Z-110417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
1113 PM EDT SAT APR 16 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR URBAN
AREAS AND SMALL STREAMS IN BERKS COUNTY...
AT 1110 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVIEST RAIN HAS SHIFTED EAST OF THE AREA. HOWEVER, AN AREA OF
SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS UNTIL A COLD FRONT
CLEARS THE AREA. WHILE EXCESS RAINFALL RATES ARE NO LONGER
ANTICIPATED WITH THE REMAINING SHOWERS, ADDITIONAL RUNOFF FROM THE
EARLIER HEAVY RAIN WILL CONTINUE TO PRODUCE AREAS OF FLOODING IN
POOR DRAINAGE AREAS AND ON SOME ROADWAYS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4044 7554
4025 7571 4014 7589 4036 7621 4036 7624
4047 7640 4050 7644
$$
GORSE596
WGUS81 KPHI 170321 CCA
FLSPHI
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT SAT APR 16 2011
PAC011-170530-
/O.COR.KPHI.FA.W.0001.000000T0000Z-110417T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
1113 PM EDT SAT APR 16 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR URBAN
AREAS AND SMALL STREAMS IN BERKS COUNTY...
AT 1110 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVIEST RAIN HAS SHIFTED EAST OF THE AREA. HOWEVER, AN AREA OF
SHOWERS WILL CONTINUE INTO THE OVERNIGHT HOURS UNTIL A COLD FRONT
CLEARS THE AREA. WHILE EXCESSIVE RAINFALL RATES ARE NO LONGER
ANTICIPATED WITH THE REMAINING SHOWERS, ADDITIONAL RUNOFF FROM THE
EARLIER HEAVY RAIN WILL CONTINUE TO PRODUCE AREAS OF FLOODING IN
POOR DRAINAGE AREAS AND ON SOME ROADWAYS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4053 7634 4052 7630 4054 7618 4060 7605
4059 7603 4064 7600 4068 7590 4044 7554
4025 7571 4014 7589 4036 7621 4036 7624
4047 7640 4050 7644
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 6, 3:52 AM EST, 11 hours 40 minutes earlier.
Area forecast discussion, Mar 6, 3:52 AM EST, 11 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EST SUN MAR 6 2011
.SYNOPSIS...
A COLD FRONT APPROACHING THE APPALACHIANS THIS MORNING WILL MOVE
SLOWLY EAST. WAVES OF LOW PRESSURE WILL RIDE ALONG IT WITH THE
LAST SURFACE LOW PASSING THROUGH THE EASTERN PART OF THE FORECAST
AREA TONIGHT. A HIGH PRESSURE SYSTEM OVER SOUTHEASTERN CANADA WILL
SETTLE SOUTHWARD INTO THE MID ATLANTIC LATER MONDAY THROUGH
TUESDAY. THE NEXT STRONG STORM SYSTEM IS FORECAST TO APPROACH FROM
THE MIDWEST LATE WEDNESDAY INTO THURSDAY. ITS ASSOCIATED COLD
FRONT SHOULD PASS EAST OF OUR AREA BY FRIDAY. HIGH PRESSURE SHOULD
THEN BUILD INTO THE NORTHEAST FROM THE SOUTH CENTRAL STATES NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WRF-NMM INITIALIZATION AT 500MB WITH BOTH STREAMS VERIFIED
BETTER THAN THE GFS. BOTH TROFS ARE DEEPER THAN THE LATTER
INITIALIZED AND ALREADY AS OF 06Z THE GFS THE DOUBLE BARREL LOW
PRESSURE SYSTEMS ARE FARTHER WEST THAN THE GFS IS FORECASTING. THE
WRF-NMM HAS HAD ITS OWN FCSTG PROBLEMS. THE 00Z/MON POSITION OF
THE LAST SURFACE LOW IS ABOUT 360 MILES FARTHER NORTHEAST THAN IT
WAS SEVERAL RUNS AGO. THE GFS INITIALIZED 850MB AND 925MB THERMAL
FIELDS WERE BETTER INITIALIZED THAN THE WRF-NMM AND THRU 06Z NO
REAL WINNERS WITH THE ADVANCEMENT OF THE COLD AIR ASSOCIATED WITH
THE CANADIAN HIGH. SO FOR THIS FORECAST PACKAGE, WE PLAN ON
SLOWING DOWN THE GFS SOLUTION BY ABOUT THREE HOURS OVERALL WHICH
WOULD PLACE IT CLOSE TO THE ECMWF SOLUTIONS THAT HAVE BEEN MORE
CONSISTENT WITH THIS OVERALL.
THERE WILL BE NO CHANGES TO OUR FLOOD WATCH. FOR THE MOST PART OF
TODAY, THE EMPHASIS ON THE HEAVIER RAIN SHOULD BE IN PENNSYLVANIA.
THIS IS WHERE THE BEST FCST ISENTROPIC LIFT WILL BE LOCATED AS WELL
AS THE LOCATION OF THE FCST 850MB JET AND LOW LEVEL THETA E RIDGE. THE
ENTRANCE REGION OF THE H2.5 JET WILL ALSO HAVE ITS CLOSEST PROXIMITY
TO OUR CWA THERE AND THE DEEPEST/COINCIDENTAL MID AND LOW LVL
QVEC CONVERGENCE. BECAUSE OF THE ORIENTATION OF THE JET, THIS
WOULD PLACE THE POCONOS AS MOST VULNERABLE TO HEAVY RAIN AS SOME
OF THE HIER SCALE MESOSCALE MODELS HAVE STORM TOTALS WHICH NEARLY
MATCH TOPOGRAPHICAL FEATURES. FOR THE REST OF OUR CWA, THE CHANCES
FOR HEAVIER RAIN WILL INCREASE DURING THE AFTERNOON AS THESE
FEATURES TRUNDLE EASTWARD. WE DID NOT PUT THUNDER IN THE FCST.
THIS IS PRETTY MUCH IN LINE WITH SREF GUIDANCE AND ALSO THE LACK
OF ABOVE THE BOUNDARY LYR INSTABILITY IN THE GFS, WRF AND ECMWF.
BOTH CANADIAN MODELS ARE STILL SUGGESTING THUNDER IS POSSIBLE AND
MAYBE ALSO A REASON WHY THE CAN RGEM HAS REMAINED THE WETTEST
MODEL WITH THIS UPCOMING EVENT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
THE LLJ IS FORECAST TO RE-ORIENT ITSELF OFFSHORE TONIGHT. THIS JUMP
FROM CENTRAL PA UPSETS THE WORKS SORT OF SPEAK FOR OUR CWA TO
MAINTAIN THE HEAVY RAIN POTENTIAL. AS SUCH THE RELATIVELY LOWER QPF
ACROSS THE SERN PART OF OUR CWA IS MAINTAINED IN THIS GUIDANCE
PACKAGE. THE DEEP MID LEVEL QVEC CONVERGENCE SEPARATES THIS EVENING
AND THE FCST ISENTROPIC LIFT IS NOT NEARLY AS ROBUST. BUT WHAT IS
LACKING IN THE SERN PART OF OUR CWA, IS STILL MADE UP PARTIALLY BY
THE FORMATION OF A FCST TROWAL IN THE NORTHERN PART OF OUR CWA. THUS
THE MODELING OF HEAVIEST PCPN NORTH STILL LOOKS RELATIVELY CORRECT,
NOT NECESSARILY GOOD.
AS THE NIGHT CONTINUES AND THE LOW LIFTS TO THE NORTHEAST, COLDER
AIR IS FORECAST TO START INVADING OUR CWA. THE THERMAL GRADIENT
ACROSS WRN PA IS EXTREMELY TIGHT AND IT WOULD BE TOUGH FOR ANY MODEL
TO GET THIS RIGHT UNDER THE CIRCUMSTANCES. CONFIDENCE IS INCREASING
ON A TRANSITION TO A WINTRY MIX BEFORE ENDING, ESPECIALLY IN THE
POCONOS. THE FCST SOUNDINGS ARE STILL SHOWING A PERIOD OF FREEZING
RAIN. IT WOULD NOT TAKE MUCH MORE COLD AIR AT 925MB TO CHANGE THE
FREEZING RAIN TO SLEET ON THEM. THERE HAS BEEN A PERIOD OF FREEZING
RAIN IN THE TRANSITION ZONE IN OHIO AND WESTERN PA OVERNIGHT, SO
FOR NOW WE WILL CARRY A PERIOD OF FREEZING RAIN IN THE TRANSITION
IN THE POCONOS AND ISSUE AN ADVY. THERE IS ALSO SOME CONCERN ABOUT
TEMPERATURES PLUNGING QUICKLY IN PLACES FARTHER TO THE SOUTH. NOT
NECESSARILY FREEZING RAIN OCCURRING, BUT MORE OF A FREEZE OF
RUNOFF WATER. THERE IS STILL A PRETTY WIDE GAP IN STAT GUIDANCE TO
THAT END, SO WE ARE NOT CONFIDENT ENOUGH TO ISSUE AN ADVY AT THIS
TIME. WHAT IS BAD ON ONE END IS GOOD ON ANOTHER AS ANY FASTER
TRANSITION TO NON LIQUID PTYPE WOULD REDUCE THE FLOODING
POTENTIAL. WINDS WILL INCREASE OVERNIGHT, BUT THE FCST MIXING DOES
NOT LOOK DEEP ENOUGH TO HAVE US REACH ADVY CRITERIA AND THE
STRONGER WINDS MOVE OFFSHORE BY MONDAY.
OVERALL IMPROVING CONDITIONS ARE EXPECTED MONDAY AS THE LOW PRESSURE
SYSTEM MOVES FARTHER OFFSHORE. THE HIGH'S POSITIONING IS NOT THE
GREATEST FOR CLEARING, BUT THE AIR MASS IT IS BRINGING WITH IT IS
FORECAST TO BE RATHER DRY. SO EVEN AN ONSHORE FLOW AT THE COAST
SHOULD NOT PRODUCE MUCH STRATOCU. AT THE OPPOSITE END OF OUR CWA,
THE STRATOCU LEVEL MOISTURE SHOULD BECOME DEPLETED BY THE
AFTERNOON NW. A DECENT RADIATIONAL COOLING NIGHT WILL BE CONTINUED
AS A FORECAST FOR MONDAY NIGHT. TUESDAY LOOKS SOMEWHAT DIRTIER
WITH RESPECT TO CLOUDS AS THE FIRST SHOT OF THE RETURN FLOW
MOISTURE ASSOCIATED WITH THE NEXT SYSTEM WILL BE ARRIVING.
AS FAR TEMP GUIDANCE GOES, WE DID NOT DIFFER MUCH FROM STAT
GUIDANCE. ONE EXCEPTION WAS FOR MINS TONIGHT AS WE BELIEVE THE
COLDER AIR WOULD COME IN SLOWER THAN THE GFS IS FORECASTING AND A
COMPROMISE WAS FOLLOWED.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE BEGINNING OF THE EXTENDED PERIOD WILL HAVE FAIR WEATHER ACROSS
THE MIDDLE ATLANTIC REGION AS A RIDGE OF HIGH PRESSURE WILL BE
ACROSS THE AREA. THE CENTER OF THE HIGH OVER EASTERN CANADA WILL
PASS TO THE EAST THURSDAY...CARRYING THE RIDGE WITH IT. THE FCST
WILL BE DRY TUESDAY NIGHT AND EARLY WED WITH TEMPERATURES NEAR
NORMAL FOR EARLY MARCH.
A RATHER STRONG LOW PRESSURE SYSTEM WILL TRACK FROM THE UPPER GREAT
LAKES REGION THU TO A POSITION OFF THE NEW ENGLAND COAST BY FRI.
THIS LOW AND ITS ASSOCIATED FRONTS WILL BRING ANOTHER ROUND OF RAINS
AND HIGHER ELEVATION SNOWS TO THE AREA. THE SPEED OF THE SYSTEM WILL
BE RATHER SLOW...SO ANOTHER HEAVY QPF EVENT MAY BE IN THE OFFING.
THE POPS IN THE GRIDS REFLECT HPC THINKING WITH MOSTLY HIGH CHC OR
LOW LIKELY POPS ATTM. THE POPS DECREASE FRI AS ANY LINGERING PRECIP
WILL BE MOSTLY OVER BY FRI MORNING. COOLER AIR AND GUSTY WINDS WILL
FOLLOW THE FRONT FRI WITH TEMPERATURES MOSTLY IN THE UPPER 40S TO
LOW 50S.
THE EXTENDED PERIOD WILL END WITH FAIR WEATHER AS ANOTHER HUGH HIGH
PRESSURE SYSTEM BUILDS TOWARD THE AREA FROM THE OHIO VALLEY. THIS
SHOULD PRODUCE A DRY FCST FOR SAT WHICH WILL LIKELY CARRY OVER INTO
SUN AS WELL. TEMPERATURES WILL BE NEAR...OR A LITTLE ABOVE NORMAL.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MOST TAF SITES WERE STILL VFR VERY EARLY THIS MORNING...BUT
VISIBILITIES AND ESPECIALLY CEILINGS WILL DETERIORATE TO MARGINAL
VFR AND THEN TO IFR THIS MORNING...PROBABLY BY OR AROUND SUNRISE...
AS LOW LEVEL MOISTURE INCREASES IN DEVELOPING RAIN AND SOME FOG IN A
COUPLE OF HOURS SURROUNDING 12Z. THE RAIN WILL BECOME HEAVIER LATER
THIS MORNING AND EARLY THIS AFTERNOON AS A LOW PRESSURE CENTER MOVES
UP ALONG THE FRONT...WHICH WILL APPROACH FROM THE WEST TODAY.
AS MOST TAF SITES WERE NOT EXHIBITING GUSTS EARLY THIS MORNING...THE
LOW LEVEL WIND SHEAR REMARK WILL CONTINUE TO BE CARRIED UNTIL SOME
MIXING AND RESULTANT GUSTINESS RESUME LATER THIS MORNING. 2000 FOOT
WINDS OF 45 TO 50 KNOTS ARE EXPECTED TODAY.
THE FRONT IS EXPECTED TO BE JUST A BIT SLOWER THAN THE GFS
FORECASTS...PROBABLY BETWEEN THE QUICKER GFS AND SLOWER NAM TIMING.
AS SUCH...THE FRONTAL PASSAGE WAS SLOWED AN HOUR OR TWO THIS
EVENING. IMPROVING CONDITIONS WITH RAIN CEASING WERE FORECAST FOR
THIS EVENING ON A GUSTY NORTH-NORTHWEST WIND.
OUTLOOK...
ANY REMAINING LOW CLOUDS WILL DIMINISH WITH EVAPORATING LOW LEVEL
MOISTURE OVERNIGHT...AND CONDITIONS SHOULD RETURN TO VFR. HOWEVER...
NORTH WINDS WILL BE GUSTY OVERNIGHT AND MONDAY MORNING IN THE WAKE
OF THE FRONT. MARGINAL VFR CONDITIONS MAY LINGER INTO A LONGER
PORTION OF TONIGHT OVER THE NORTHWESTERN TAF SITES...AND THERE IS A
CHANCE THAT THE RAIN WILL END AS A BRIEF PERIOD OF SNOW OR SLEET
OVER KABE AND KRDG BUT THE CHANCE IS LOW. CONDITIONS WILL BE VFR
MONDAY AND REMAIN SO TUESDAY INTO WEDNESDAY. LOW PRESSURE WILL PASS
NORTHWARD WEST OF OUR AREA WEDNESDAY NIGHT AND MAY BRING A WARM
FRONT WITH SOME LOWER CONDITIONS LATE WEDNESDAY NIGHT AND INTO
THURSDAY.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WILL CONTINUE FOR ALL AREA WATERS TODAY AND
TONIGHT...AND EXTEND THROUGH MONDAY AT THIS POINT EXCEPT FOR MONDAY
MORNING OM UPPER DELAWARE BAY. CONDITIONS WILL BE MARGINAL THIS
MORNING...BUT THE SOUTHERLY FLOW WILL STRENGTHEN THIS AFTERNOON AS A
WAVE OF LOW PRESSURE ADVANCES NORTHWARD ALONG THE FRONT TO OUR WEST.
THE MARINE LAYER AND RESULTANT STRATIFICATION WILL KEEP THE VERY
STRONG WINDS JUST OFF THE SURFACE FROM REACHING THE WATERS TODAY,
BUT AS THE FRONT MOVES BY AND COLD AIR ADVECTION BEGINS THIS
EVENING, MUCH MORE EFFICIENT MIXING WILL BRING STRONGER WIND GUSTS
TO THE SURFACE EARLY TONIGHT. THERE MAY BE A RELATIVELY BRIEF PERIOD
OF GALE FORCE GUSTS PERHAPS IN ADVANCE OF THE FRONT THIS EVENING,
BUT ALL IN ALL A HIGH END SMALL CRAFT ADVISORY IS FORESEEN. WINDS
AND SEAS WILL SUBSIDE GRADUALLY MONDAY. HIGH PRESSURE WILL BUILD
OVER OUR AREA LATER MONDAY AND MONDAY NIGHT AND BE OVER OUR REGION
TUESDAY INTO TUESDAY NIGHT BEFORE MOVING OFFSHORE WEDNESDAY. ANOTHER
COLD FRONT MAY HEAD IN FOR LATER THURSDAY OR THURSDAY NIGHT.
&&
.HYDROLOGY...
THE FLOOD WATCH CONTINUES FOR EASTERN PENNSYLVANIA AND NORTHERN
AND WESTERN NEW JERSEY.
THE FLOOD WATCH CONTINUES FOR EASTERN PENNSYLVANIA AND NORTHERN AND
WESTERN NEW JERSEY. THE LATEST READINGS OF THE NYC DELAWARE RIVER
RESERVOIRS HAS CAPACITY AT 84 PERCENT. THE LATEST HYDROLOGICAL RUN
LOWERS CRESTS SLIGHTLY AS IT LOOKS AS THOUGH THE TRANSITION TO NON
LIQUID IN THE HEADWATER REGIONS OF THE DELAWARE AND LEHIGH WILL
OCCUR FASTER.
WHILE MODEL QPF REMAIN ROBUST IN THE HEADWATER REGION, THE
TRANSITION TO NON LIQUID WAS SLIGHTLY FASTER WITH THIS NIGHT RUN.
A MODELING CONSENSUS IN THE WATCH AREA HAS ONE TO TWO INCHES AS
EVENT TOTALS WITH SOME OF THE HIER SCALED MODELS WITH ROBUST VALUES
IN THE HIER TERRAIN OF THE POCONOS, SUSSEX COUNTY AND THE HEADWATERS
OF THE DELAWARE. THE LATEST 03Z SREF DID DROP EVENT TOTALS CLOSER TO
MODEL CONSENSUS.
THE CHANGE OF PTYPE DOES LOWER THE CONFIDENCE OF CREST FORECASTS
ON THE DELAWARE AND LEHIGH RIVER. THE LATEST GUIDANCE BRINGS
CRESTS CLOSE TO OR AROUND FLOOD STAGE ON THE DELAWARE RIVER AND
BRINGS THE LEHIGH RIVER CLOSE TO FLOOD STAGE. BASED ON LATEST
GUIDANCE ANY FLOODING ON THE DELAWARE WOULD NOT START UNTIL
MONDAY. IF FLOODING WERE TO OCCUR ALONG THE LEHIGH, IT WOULD
START SUNDAY NIGHT.
THE OVERALL PICTURE WITHIN OUR CWA HAS NOT CHANGED MUCH...WITH
MODEL CONSENSUS AND EVENT TOTALS RANGING FROM ABOUT AN INCH
ACROSS SOUTHERN PORTIONS OF THE WATCH AREA TO AROUND TWO INCHES
ACROSS THE FAR NORTHERN ZONES. QPF AMOUNTS BEFORE 1200 UTC TODAY
HAVE BEEN FAIRLY LIGHT.
THE HEAVIEST RAIN SHOULD ARRIVE IN THE LEHIGH VALLEY AND SOUTHEAST
PENNSYLVANIA DURING TODAY...WITH THE AXIS SHIFTING EAST INTO THE
REST OF EASTERN PENNSYLVANIA AND NORTH CENTRAL NEW JERSEY.
FINALLY...THE AXIS OF HEAVIEST RAIN SHOULD SHIFT INTO NORTHERNMOST
NEW JERSEY THIS EVENING. AS THE AXIS OF HEAVIEST RAIN MOVES
EAST...THE POTENTIAL FOR URBAN TYPE FLOODING WILL MOVE EAST LATER
THIS MORNING INTO THE AFTERNOON AND EVENING.
A FEW SCENARIOS ARE POSSIBLE...BASED ON THE QPF FORECAST AS OF NOW.
IF 1.50 TO 2.00 INCHES FALL...WHICH STILL LOOKS LIKE THE MOST LIKELY
SCENARIO FOR OUR WATCH AREA...SOME SMALL CREEKS AND STREAMS WILL
GO BANK-FULL...AND EVEN ABOVE FLOOD STAGE.
IF A WIDESPREAD 2.0 TO 2.5 INCHES FALL ACROSS SOME BASINS (LIKE THE
PASSAIC AND RARITAN AND SOME RIVERS IN SOUTHEAST PENNSYLVANIA...
SOME LOCATIONS COULD REACH FLOOD STAGE (MINOR FLOODING). THE MOST
RECENT RFC FORECAST SHOWS THIS POSSIBILITY FOR POINTS IN THE PASSAIC
AND RARITAN BASINS...AS WELL AS THE NESHAMINY AT LANGHORNE.
FINALLY...IF WIDESPREAD QPF VALUES REACH GREATER THAN 2.50 INCHES...
SIGNIFICANT RISES (POSSIBLY TO NEAR BANK-FULL) ARE POSSIBLE ON THE
LOWER SCHUYLKILL NEAR PHILADELPHIA. THIS SCENARIO IS NOT SUPPORTED
BY ANY OPERATIONAL MODEL QPF FORECAST AT THIS TIME. THE ONE SREF
MODEL THAT WENT TO TOWN WITH THIS ON THE 21Z RUN IS AN OLDER
VERSION IN THE RSM SUITE. THAT FAMILY OF MODELS IS SCHEDULED TO
BE REPLACED LATER THIS YEAR.
PLEASE FOLLOW HYDROLOGICAL INFORMATION THROUGH AHPS AND LATER
STATEMENTS.
&&
.TIDES/COASTAL FLOODING...
THE INCREASING SOUTH-SOUTHEAST FLOW MAY CAUSE MINOR TIDAL
FLOODING AROUND HIGH TIDE THIS AFTERNOON AND THIS EVENING...MAINLY
FOR CHESAPEAKE BAY AND TIDAL PORTIONS OF THE LOWER DELAWARE RIVER.
DELAWARE BAY DOES NOT SEEM TO BE AS CLOSE TO MINOR TIDAL FLOODING
AT THIS TIME.
AVIATION STORM SURGE GUIDANCE WAS REJECTED...BUT THE CHESAPEAKE
OBSERVATION AND FORECAST SYSTEM (CBOFS) IS FORECASTING THAT
TOLCHESTER BEACH WILL NEAR THE LEVEL OF MINOR TIDAL FLOODING WITH
THE EARLY EVENING HIGH TIDE.
HEAVY RAIN RUNNING OFF THIS AFTERNOON AND EVENING MAY EXACERBATE THE
NEAR MINOR TIDAL FLOODING SITUATION. THEREFORE...A COASTAL FLOOD
STATEMENT FOR LOCAL MINOR TIDAL FLOODING WILL BE ISSUED FOR THE
LOWER DELAWARE RIVER AND CHESAPEAKE BAY ZONES FOR THIS AFTERNOON AND
THIS EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT
FOR PAZ060>062-067>071.
FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT
FOR PAZ054-055.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 6 AM EST
MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH LATE TONIGHT
FOR NJZ001-007>010-012-015.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL NOON EST MONDAY FOR ANZ430.
&&
SYNOPSIS...GIGI/KLINE
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION.../
MARINE.../
HYDROLOGY...GIGI/HAYES
TIDES/COASTAL FLOODING.../Hazardous weather outlook, Mar 6, 3:18 PM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 PM EST SUN MAR 6 2011 NJZ007>010-012-015-PAZ060>062-067>071-072100- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 318 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-NJZ013-014-016>027-072100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 318 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NJZ001-072100- SUSSEX- 318 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-055-072100- CARBON-MONROE- 318 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-012-015-019-020-072100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 318 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE WITH THE EVENING HIGH TIDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE AROUND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ431-450>455-072100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANZ430-072100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 PM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 6, 3:14 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EST SUN MAR 6 2011
DEZ001-MDZ008-NJZ016-017-PAZ067>071-062115-
BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-PHILADELPHIA PA-SALEM NJ-
314 PM EST SUN MAR 6 2011
...HEAVY RAIN WILL AFFECT BUCKS...CECIL...CHESTER...DELAWARE...
GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 306 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ACROSS NORTHEAST MARYLAND...MOVING NORTH AT 45
MPH. THE AREA OF HEAVY RAIN WILL AFFECT HOCKESSIN...KENNETT SQUARE
WEST CHESTER...WEST GOSHEN...SCHWENKSVILLE...SPRING MOUNT...TELFORD
AND SOUDERTON.
THE HEAVY RAIN COULD RESULT IN PONDING WATER ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4037 7554 4030 7506 3962 7549 3961 7548
3962 7549 3957 7552 3958 7556 3954 7555
3948 7558 3933 7567 3952 7599 3953 7600
3955 7605
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:30 AM EST | Coastal Flood Statement | PHI | Delaware, Philadelphia | 17 hr |
| Mar 6, 3:37 AM EST | Winter Weather Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 28 hr |
| Mar 6, 2:19 PM EST | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 6 hr |
| Mar 6, 3:14 PM EST | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 61 min |
| Mar 6, 4:55 PM EST | Areal Flood Warning | PHI | Carbon, Lehigh, Northampton | 12 hr |
| Mar 6, 5:33 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.